# SDR GLBA2015042900517

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120180
- Aircraft time: 45,205 hours, 46,483 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12016045001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE LT WING INBD AT WS Y657, THE AUXILIARY SPAR LOWER ANGLE TABLE, COMPLETELY THRU THE ANGLE, 4" IN LENGTH.   REPAIRED IAW EO 15-120-57-006.   MAJOR REPAIR.
